On a dispersion theory of probability distributions on compact groups
Doklady Akademii Nauk, Tome 192 (1970) no. 4, pp. 732-735
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_4_a6,
author = {V. M. Maksimov},
title = {On a dispersion theory of probability distributions on compact groups},
journal = {Doklady Akademii Nauk},
pages = {732--735},
year = {1970},
volume = {192},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a6/}
}
V. M. Maksimov. On a dispersion theory of probability distributions on compact groups. Doklady Akademii Nauk, Tome 192 (1970) no. 4, pp. 732-735. http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a6/